Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Experiencing blood in urine, frequent urination, tender nipples, lower abdomen pain. Swollen urethra? UTI? Pregnancy?

I'm 22 years old. My last period was approximately 2 weeks ago. For the past 4 days I have been experiening blood in my urine along with frequent urination. There is a bit of pain as the bit of pee trickles out. As of 2 days ago I started experiencing nipple tenderness but only my right nipple. There is also some lower abdomen pain but that's been there for months.

I'm wondering if the blood in my urine could be due to a swollen urethra from rough sex? Or is it something more severe like a UTI or possibly pregnency?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi--this sounds like a UTI and not a problem with rough sex. Not pregnancy, but you need a urinalysis and perhaps a urine culture and if this continues for more than two more days, you'll need oral antibiotics
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor